# SDR ASAA2017022719961

- Difficulty date: February 27, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 10,275 hours, 3,409 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Failed
- Location: Window Sensor
- Stage of operation: AP
- How discovered: U
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAT WINDOW HEAT ILLUMINATED R2 SIDE AT APPROXIMATELY 5000FT DURING APPROACH.  COMPLETED QRH AND DID NOT EXTINGUISH.  ACFT GROUNDED.  ACCOMPLISHED R2 SIDE WHCU BITE IAW FIM 30-41 TASK 811.  SENSOR FAULT ILLUMINATED IN CURRENT AND LAST 10 LEGS OF HISTORY. REMOVED SENSOR WIRE FROM PRIMARY TO THE SPARE POSITION. OPS TESTED NORMAL.
